Feeling really down the pill?

We've Moved!

Our wonderful discussion forums have now moved to Facebook...

Click to join us in our HIGM ("Help I'm Getting Married") group!

mrs bwin Posts: 242
Came off the pill at the end of June but lately the last 2 weeks have been feeling really up and down almost tearfull at times and can't explain it apart from maybe affects of coming off the pill has anyone else felt like this when coming off the pill? I just can't shake it off which is worse when you TTC as you don't always feel in the mood when you feel like this.
Mrs Peg Posts: 1778
Hi MrsBwin, Where abouts are u in ur cycle? It's quite normal for you to feel this way in the 2 weeks or so after ovulation. I know i can get quite bad since i stopped taking the pill - just for a few days in the week before my af is due. Its usually the affects of progestertone - which is responsible for preparing ur body for pregnancy (lining of womb, sore boobs etc.) If it gets really bad, u could maybe see ur doc? It's just our hormones playing havoc!
mrs bwin Posts: 242
My AF is due on 26th next Tuesday i do normally get like this a few days before my AF but seems like i am getting it more through the cycle. I'll wait and see how it goes i hate going to the doctors sometimes i feel like im wasting their time. Maybe just me hormones playing havoc! so hard been a woman sometimes.
Mrs Peg Posts: 1778
Yeah, it's a pain in the neck! I know with me it's very diet related, if i eat better, exercise and sleep well it's a lot easier to cope? Could be something you could try yourself to see if it works? Acupuncture and other alternative therapies claim to help here too, getting everything back into synch. Hope that helps :)
mrs bwin Posts: 242
Thanks for the advice Mrs Peg. I'll have a go at going back to yoga r maybe try acupuncture .
1